MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Percutaneous atrial catheter kit
Model Number VXAK0105
Medical Device Problem Codes Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a left atrial appendage closure procedure, a versacross was selected for use.The physician obtained groin access and performed a transseptal puncture with the versacross connect as normal.The trusteer was advanced to the left side of the heart and exchanged for a pigtail wire to take a contrast shot.While attempting to advance the sheath, the physician noted difficulty and resistance.Fluoroscopy was performed, revealing a kinked sheath.At that point, a new trusteer was opened, and no effusion was observed.To exchange, the versacross pigtail wire was re-advanced to the left side to maintain the same transseptal puncture.The second trusteer was advanced smoothly to the left side without resistance.However, an effusion was then noted, and the physicians prepared for a pericardiocentesis.A cardiac tamponade also occurred.Approximately 200cc of fluid was drained, protamine was administered and the effusion stabilized.The physician believed the effusion occurred while exchanging.Due to the effusion, the decision was made not to proceed with watchman implantation.It was also reported that resistance was encountered when attempting to advance the trusteer closer to the appendage.The guidewire used was the wire included in the versacross connect box.The patient was held overnight and discharged with no further treatment post complication.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Percutaneous atrial catheter kit
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50306522
Report Number2124215-2026-44376
Device Sequence Number10134958
Product Code DXF
UDI-Device Identifier00685447019480
UDI-Public(01)00685447019480(17)290427(10)39368403
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Device Lot Number0039368403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer08/28/2026
09/28/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/17/2026
09/30/2026
Date Device Manufactured04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
M635TU90050/WATCHMAN TRUSTEER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale